# SDR COMA0060059

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6003603031
- Condition: Cracked
- Location: Bs 718
- Part time: 11,029 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DOUBLER OF FRAME FS 718.00, STR 11-12 LHS CRACKED.  REPLACED PER CANADAIR REO 601R-53-61-193A.
